# SDR DALA2018052103457

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232LR
- Aircraft serial: 29739
- Aircraft time: 45,864 hours, 4,152 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER BOARDING AND READY TO PUSH. IFE SCREEN AT 55J BECAME VERY HOT WITH VISIBLE SMOKE. STOPPED EMITTING SMOKE ON ITS OWN. DISCONNECTED IFE SCREEN AT SEAT 55J AND PLACED ON MEL23-37-01B . MAINTENANCE LATER REPLACED MONITORS 55J & 56J ON 21MAY18.
